# SDR CA050706007

- Difficulty date: June 29, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 6,014 hours
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Blower
- Part number: 99101135
- Part serial: 1327
- Condition: Failed
- Location: Apu Cooling Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN APU ON AND APU STARTER/GEN PUT ONLINE (GENERATOR ON). THE APU STARTER/GENERATOR WOULD COME OFFLINE AFTER ABOUT 3 SECONDS AND APU WOULD SHUT DOWN.  DURING INVESTIGATION, THE MECHANIC FOUND THE APU COOLING FAN BLADES MISSING, ALL THE BLADES WERE BROKEN OR MISSING.  IT WAS FOUND THAT IF NO AIRFLOW WAS SENSED WITHIN 3 SECONDS OF GENERATOR ON, THE GENERATOR AND APU WOULD SHUTDOWN.
